Schubert polynomials, 132-patterns, and Stanley's conjecture

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Motivated by a recent conjecture of R. P. Stanley we offer a lower bound for the sum of the coefficients of a Schubert polynomial in terms of 132-pattern containment.

Original languageEnglish (US)
Pages (from-to)415-423
Number of pages9
JournalAlgebraic Combinatorics
Volume1
Issue number4
DOIs
StatePublished - 2018
Externally publishedYes

Bibliographical note

Publisher Copyright:
© Algebraic Combinatorics 2018.

Keywords

  • Permutation patterns
  • Schubert polynomials

Fingerprint

Dive into the research topics of 'Schubert polynomials, 132-patterns, and Stanley's conjecture'. Together they form a unique fingerprint.

Cite this